A 44-year-old member asked:
Disclaimer

antidote for beta blocker overdose?

1 doctor answer
Dr. Noah Fitzpatrick
25 years experience Internal Medicine
Answer: If severe or symptomatic, intravenous pressers (drugs that mimic adrenaline) and/or temporary pacing is needed. This is not to be tried at home kids! if not severe and patient young/healthy, might only need close monitoring and IV fluids in icu. I hope this person is in a hospital!
Answered on Feb 14, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 64-year-old female asked:
Dr. George Mathew
57 years experience Cardiology
No: Please see your md or consult an ophthalmologist!
1
1 thank
A 47-year-old member asked:
Dr. Romanth Waghmarae
38 years experience Pain Management
Antidote: Overdose from lortab is to be taken seriously. There are liver toxicity issues and the opioid overdose issues. You must seek immediate medical care. B ... Read More
3
3 thanks
A 51-year-old member asked:
Dr. Frederick Singer
57 years experience Endocrinology
No.: Stopping vitamin d is the main antidote. If symptoms occur because of high calcium levels in the blood a variety of treatments could reduce the level ... Read More
3
3 thanks
A 52-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
If you have taken: Massive overdose of vitamin c to terminate your pregnancy call poison control or go to your nearest er.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month